# SDR UIEA2024052400440

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 89,176 hours, 14,093 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Punctured
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INB ELEVATOR UPPER PANEL, PUNCTURE AT ELEV STA 104.2 APPROX. AND 28" FROM T.EDGE.( LH INBOARD ELEVATOR, UPPER PANEL WAS REPAIRED IAW SRM 55-20-01-2R-1 REPAIR 1 FIG 201 TABLE I PAG 1-3, SRM 51-70-04-0G-0 PAR.5.B PAG.16 AND SRM 51-70-17-0G-0 PAR 4.B FIG.24 PAG.14,55 REV 49 APR 15/2024. NO FURTHER DEFECTS NOTED )
